Title of article :
On a family of binary completely transitive codes with growing covering radius
Author/Authors :
Rifà، نويسنده , , Josep and Zinoviev، نويسنده , , Victor A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
5
From page :
48
To page :
52
Abstract :
A new family of binary linear completely transitive (and, therefore, completely regular) codes is constructed. The covering radius of these codes is growing with the length of the code. In particular, for any integer ρ ≥ 2 , there exist two codes with d = 3 , covering radius ρ and length ( 4 ρ 2 ) and ( 4 ρ + 2 2 ) , respectively. These new completely transitive codes induce, as coset graphs, a family of distance-transitive graphs of growing diameter.
Keywords :
Distance-transitive graphs , Combinatorial codes , Completely regular codes , Completely transitive codes
Journal title :
Discrete Mathematics
Serial Year :
2014
Journal title :
Discrete Mathematics
Record number :
1600575
Link To Document :
بازگشت